Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25993
Title: Differentiability and semismoothness properties of integral functions and their applications
Authors: Qi, L 
Shapiro, A
Ling, C
Keywords: Option price problem
Semi-infinite programming
Semismoothness
Shape-preserving interpolation
Smoothness
Issue Date: 2005
Source: Mathematical programming, 2005, v. 102, no. 2, p. 223-248 How to cite?
Journal: Mathematical Programming 
Abstract: In this paper we study differentiability and semismoothness properties of functions defined as integrals of parameterized functions. We also discuss applications of the developed theory to the problems of shape-preserving interpolation, option pricing and semi-infinite programming.
URI: http://hdl.handle.net/10397/25993
ISSN: 0025-5610
DOI: 10.1007/s10107-004-0523-x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

26
Last Week
0
Last month
0
Citations as of Aug 10, 2017

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

40
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.